# SDR COEA2012083009807

- Difficulty date: August 30, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 33,335 hours, 37,528 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Tab
- Part number: S27112161202
- Condition: Chafed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / MAJOR REPAIR:  LEFT AILERON TRIM TAB BELLCRANK, CHAFE DAMAGE ON INSIDE OF CONTROL SURFACE LEVER TAB.  BLEND AND LEAVE AS IS IAW SRM AND SRAS.
